# SDR 2006UALA00477

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 17,296 hours, 6,821 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO ORD WX RADAR FAILED.  FLIGHT DIVERTED DUE TO THUNDERSTORMS/RAIN AT PLANNED DESTINATION. WEATHER RADAR TRANSCEIVER INOPERATIVE.  REPLACED WEATHER RADAR TRANSCEIVER.
